# SDR CALA0001578

- Difficulty date: October 14, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Aircraft time: 87,495 hours, 19,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT WING O/B FLAP AFT HINGE UPPER BRACKET.  A NEW BRACKET WAS INSTALLED IAW SRM 51-31-01.
